# SDR SWAA2015062341101

- Difficulty date: June 18, 2015
- Submitted: June 23, 2015
- Operation: Air carrier
- Aircraft: N615SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27698
- Aircraft time: 63,550 hours, 50,981 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: BAC1509100146
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

JOGGLE AREA OF CHANNEL CORRODED AT BS 767+5, LBL 8.10.  REPAIRED JOGGLE IAW EA.
